Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 1, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Jan 5, 2011, 3:37 PM EST. It took effect at Jan 5, 2011, 7:00 PM EST. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jan 5, 2011, 3:37 PM EST (20:37 UTC)
- In effect from
- Jan 5, 2011, 7:00 PM EST
- Expired
- Jan 9, 2011, 4:00 AM EST
- In force
- 3 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
231 WHUS72 KMLB 052037 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 337 PM EST WED JAN 5 2011 AMZ570-572-575-060445- /O.CAN.KMLB.SI.Y.0001.110106T0000Z-110106T2100Z/ /O.NEW.KMLB.SC.Y.0001.110106T0000Z-110108T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 337 PM EST WED JAN 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 4 AM EST SATURDAY. * WINDS AND SEAS: WEST WINDS WILL INCREASE TO 15 TO 20 KNOTS NEAR SHORE AND 20 KNOTS OFFSHORE TONIGHT AHEAD OF A COLD FRONT...THEN SHIFT TO NORTHWEST AND INCREASE TO 20 TO 25 KNOTS OFFSHORE BEHIND THE FRONT ON THURSDAY. SEAS WILL BUILD OFFSHORE... REACHING UP TO 8 FEET WELL OFFSHORE ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
595 WHUS72 KMLB 060302 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1002 PM EST WED JAN 5 2011 AMZ570-572-575-070400- /O.CON.KMLB.SC.Y.0001.000000T0000Z-110108T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1002 PM EST WED JAN 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND SEAS: WEST SOUTHWEST WINDS WILL CONTINUE AT 15 TO 20 KNOTS NEAR SHORE AND 20 KNOTS OFFSHORE TONIGHT AHEAD OF A COLD FRONT...THEN SHIFT TO NORTHWEST AND INCREASE TO 20 TO 25 KNOTS OFFSHORE BEHIND THE FRONT ON THURSDAY. SEAS WILL BUILD OFFSHORE...REACHING UP TO 8 FEET WELL OFFSHORE ON FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
636 WHUS72 KMLB 061526 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1026 AM EST THU JAN 6 2011 AMZ550-552-555-070900- /O.EXB.KMLB.SC.Y.0001.000000T0000Z-110107T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1026 AM EST THU JAN 6 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS AND SEAS: WEST TO NORTHWEST WINDS WILL INCREASE TO 20 KNOTS THIS AFTERNOON AND REMAIN AROUND 20 KNOTS THROUGH LATE TONIGHT. THE OFFSHORE WINDS WILL KEEP THE HIGHER SEAS WELL OFFSHORE BUT SEAS WILL BUILD UP TO 4 FEET WITHIN A FEW MILES OF THE COAST TONIGHT. SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ570-572-575-070900- /O.CON.KMLB.SC.Y.0001.000000T0000Z-110108T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1026 AM EST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND SEAS: WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WILL OCCASIONALLY GUST ABOVE 30 KNOTS INTO FRIDAY. SEAS WILL BUILD UP TO 9 FEET WELL OFFSHORE ON FRIDAY. SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
058 WHUS72 KMLB 062054 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 354 PM EST THU JAN 6 2011 AMZ570-572-575-070900- /O.EXT.KMLB.SC.Y.0001.000000T0000Z-110108T2200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 354 PM EST THU JAN 6 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST SATURDAY. * WINDS AND SEAS: WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WILL OCCASIONALLY GUST ABOVE 30 KNOTS...AND REMAIN BRISK INTO SATURDAY. SEAS WILL BUILD UP TO 9 FEET WELL OFFSHORE ON FRIDAY. RELATIVELY SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-070900- /O.CON.KMLB.SC.Y.0001.000000T0000Z-110107T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 354 PM EST THU JAN 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST FRIDAY. * WINDS AND SEAS: WEST TO NORTHWEST WILL REMAIN AROUND 20 KNOTS THROUGH LATE TONIGHT. THE OFFSHORE WINDS WILL KEEP THE HIGHER SEAS WELL OFFSHORE BUT SEAS WILL BUILD UP TO 4 FEET WITHIN A FEW MILES OF THE COAST TONIGHT. SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
775 WHUS72 KMLB 070851 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 351 AM EST FRI JAN 7 2011 AMZ550-552-555-080900- /O.EXP.KMLB.SC.Y.0001.000000T0000Z-110107T0900Z/ /O.NEW.KMLB.SI.Y.0002.110107T0900Z-110108T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 351 AM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 AM EST SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY. THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING. * WINDS AND SEAS: WEST TO NORTHWEST WILL REMAIN AROUND 20 KNOTS THROUGH LATE TONIGHT. THE OFFSHORE WINDS WILL KEEP THE HIGHER SEAS WELL OFFSHORE BUT SEAS WILL BUILD UP TO 4 FEET WITHIN A FEW MILES OF THE COAST TONIGHT. SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ570-572-575-080900- /O.CON.KMLB.SC.Y.0001.000000T0000Z-110108T2200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 351 AM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY. * WINDS AND SEAS: WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WILL OCCASIONALLY GUST ABOVE 30 KNOTS...AND REMAIN BRISK INTO SATURDAY. SEAS WILL BUILD UP TO 9 FEET WELL OFFSHORE ON FRIDAY. RELATIVELY SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
270 WHUS72 KMLB 072049 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 349 PM EST FRI JAN 7 2011 AMZ570-572-575-080930- /O.EXT.KMLB.SC.Y.0001.000000T0000Z-110109T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 349 PM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST SATURDAY. * WINDS AND SEAS: WEST WINDS INCREASING TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE WELL OFFSHORE...AND REMAIN BRISK INTO SATURDAY. SEAS WILL BUILD UP TO 9 FEET WELL OFFSHORE. RELATIVELY SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-080900- /O.CON.KMLB.SI.Y.0002.000000T0000Z-110108T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 349 PM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND SEAS: WEST WINDS WILL REMAIN AROUND 20 KNOTS THROUGH LATE TONIGHT. SEAS WILL BUILD UP TO 4 FEET WITHIN A FEW MILES OF THE COAST TONIGHT. SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$
835 WHUS72 KMLB 080818 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 318 AM EST SAT JAN 8 2011 AMZ550-552-555-090300- /O.EXT.KMLB.SI.Y.0002.000000T0000Z-110109T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 318 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND SEAS: WEST WINDS WILL REMAIN AROUND 20 KNOTS THROUGH LATE TONIGHT. SEAS WILL BUILD TO 5 FEET WITHIN A FEW MILES OF THE COAST. SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ570-572-575-090300- /O.EXT.KMLB.SC.Y.0001.000000T0000Z-110109T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 318 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS AND SEAS: WEST WINDS AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE WELL OFFSHORE WILL CONTINUE THROUGH LATE OVERIGHT BEFORE DIMINISHING. SEAS WILL BUILD UP TO 9 FEET WELL OFFSHORE. RELATIVELY SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 67
759 WHUS72 KMLB 090216 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 916 PM EST SAT JAN 8 2011 AMZ550-552-555-090330- /O.CAN.KMLB.SI.Y.0002.000000T0000Z-110109T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 916 PM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. * WINDS AND SEAS: WEST TO NORTHWEST WINDS WILL CONTINUE DECREASING TO AROUND 10 TO 15 KNOTS THROUGH TONIGHT. SEAS WILL REMAIN AT 3 TO 5 FEET NEARSHORE AND PERIODS WILL INCREASE SLIGHTLY TO 5 TO 6 SECONDS...MAKING FOR A MODERATE CHOP. $$ AMZ570-572-575-090900- /O.CON.KMLB.SC.Y.0001.000000T0000Z-110109T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 916 PM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS AND SEAS: NORTH TO NORTHWEST WINDS AROUND 15 TO 20 KNOTS WILL CONTINUE THROUGH LATE OVERNIGHT BEFORE DIMINISHING TO 10 TO 15 KNOTS. SEAS WILL REMAIN AT 5 TO 6 FEET WELL OFFSHORE. RELATIVELY SHORT WAVE PERIODS WILL MAKE FOR A MODERATE CHOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GUSEMAN
683 WHUS72 KMLB 090902 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 402 AM EST SUN JAN 9 2011 AMZ570-572-575-091015- /O.EXP.KMLB.SC.Y.0001.000000T0000Z-110109T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 402 AM EST SUN JAN 9 2011 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. OFFSHORE WINDS HAVE DIMINISHED TO 15 TO 20 KNOTS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 3:30 PM EST, 7 minutes earlier.
Area forecast discussion, Jan 5, 3:30 PM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
330 PM EST WED JAN 5 2011
...SHOWERS LIKELY...A FEW STORMS WITH GUSTY WINDS POSSIBLE NORTHERN
SECTIONS TONIGHT...
.DISCUSSION...
TONIGHT/THURSDAY...OLD SURFACE BOUNDARY NW-SE ORIENTED AND DRAPED
FROM TEH GULF COAST THROUGH THE CENTRAL PENINSULA MID AFTERNOON...
WITH SURFACE LOW DEVELOPMENT TAKING PLACE ALONG IT IN THE NE GULF.
BAND OF TSRA QUICKLY MOVING W-E ACROSS THE NORTHERN PENINSULA WHILE
AREA IS SINKING TOWARD THE NORTHERN SECTIONS OF EC FL. DEW POINTS
REBOUNDING FROM MIDDAY WHEN A LOCALLY DRY POCKET OF AIR WORKED
THROUGH THE INTERIOR AND DROPPED DEW POINTS INTO THE 30S...WITH TDS
NOW IN THE MID/UPPER 50S THOSE SAME AREAS. FORECAST SOUNDINGS
INDICATE INSTABILITY WILL BE LIMITED BUT GIVEN THE STRENGTHENING
WIND FIELDS/JET ASCENT THUNDERSTORMS WILL BE POSSIBLE FOR NORTHERN
SECTIONS...ESP FROM THE METRO ORLANDO AREA AND PORT CANAVERAL
NORTHWARD. GIVEN THE LATEST TRENDS OF ACTIVITY APPROACHING NORTHERN
SECTIONS...WILL INDICATE ONSET OF HIGHER POPS OCCURRING A LITTLE
EARLIER TONIGHT. STRONG WIND GUSTS WILL BE THE MAIN CONCERN... ALONG
WITH CG LIGHTNING STRIKES AS THE ACTIVITY PASSES.
PRE-FRONTAL PRECIP BAND WILL WORK SOUTHWARD THROUGH THE LATE NIGHT
HOURS AND CONTINUE INTO THURS MORNING ALL AREAS BUT DIMINISH FROM
N-S AS THE DAY WEARS ON. HAVE DISTRIBUTED POPS FROM LIKELY NORTH
GRADUALLY TAPERING DOWN HEADING SOUTH TONIGHT...THEN HIGHER CHANCES
WILL SHIFT TO THE SOUTHERN SECTIONS DAYTIME HOURS THURS. TEMPS WILL
BE ABOVE NORMAL IN PREFRONTAL AIR MASS TONIGHT WITH MINS REMAINING
IN THE 60S MOST AREAS. DAYTIME HIGHS THURSDAY WILL RANGE FROM THE
MID/UPPER 60S NORTH TO LOW/MID 70S SOUTH. BREEZY CONDITIONS WILL
DEVELOP BEHIND THE FRONT INTO THE AFTERNOON.
THURS NIGHT-SAT...COLD FRONT WILL HAVE PUSHED INTO SOUTH FLORIDA BY
THURS NIGHT WITH W/NW WINDS DRAGGING DOWN COOLER/DRIER AIR INTO THE
AREA THROUGH FRIDAY. TEMPERATURES WILL REACH INTO THE LOW 40S MOST
LOCATIONS WITH A FEW NORMALLY COLDER SPOTS DIPPING INTO THE UPPER
30S BY DAYBREAK FRIDAY. HIGHS WILL REACH THE MID 60S FROM ORLANDO
AREA NORTHWARD TO UPPER 60S FARTHER SOUTH FRI AFT.
A REINFORCING FRONT WILL APPROACH NORTH FLORIDA BY SATURDAY BUT
MODELS ARE INDICATING IT WILL STALL JUST NORTH OF THE AREA. THIS
WILL ALLOW WINDS TO BECOME MORE W/SW WITH AFT TEMPS PERHAPS SLIGHTLY
WARMER IN THE UPPER 60S TO LOW 70S. NOT MUCH MOISTURE ASSOCIATED
WITH THE BOUNDARY SO EXPECTING TO REMAIN DRY.
SUN-TUE...12Z GFS/ECMWF MODEL GUIDANCE IS CONSISTENT WITH THE
DEVELOPMENT OF A GULF LOW SYSTEM BY LATE WEEKEND AND DRAGGING IT
ACROSS FLORIDA BY EARLY NEXT WEEK. HOWEVER VARIABLE PLACEMENT AND
TIMING DIFFERENCES OF THIS SYSTEM KEEP THE FORECAST UNCERTAIN IN THE
EXTENDED.
(PREVIOUS DISCUSSION) FORECAST STILL PROBLEMATIC WITH MODELS
SCATTERED TOO MUCH IN THEIR SOLUTIONS TO GO MORE THAN A 20 POP AT
THIS TIME. LATEST GFS ENSEMBLE NOT THAT REASSURING IN THEIR
PRESENTATION AND THE CANADIAN KEEPS ITS TRACKS NORTH OF THE AREA.
&&
.AVIATION...CIGS MAINLY AOA VFR THRESHOLDS OUTSIDE SHRA. TEMPO MVFR
REDUCTIONS IN SHRA MAINLY NWD FROM KMCO-KTTS THROUGH 06/00Z THEN
INCREASING IN SPATIAL/TEMPORAL EXTENT AND SPREADING SOUTHWARD
OVERNIGHT. IFR REDUCTIONS IN TSRA WITH SFC WND GUSTS AOA 30KT
POSSIBLE...ESP FROM ARND KISM-KMCO-KTTS NWD.
&&
.MARINE...OFFSHORE FLOW WILL INCREASE OVERNIGHT WITH TIGHTENING
PGRAD AHEAD OF FRONT. SCA STARTS AT 00Z FOR THE OFFSHORE WATERS.
WHILE INITIALLY WILL BE FOR WINDS AS SEAS WILL BE SLOWER TO
BUILD...FOR SIMPLICIITY HAVE MADE THE ADVISORY FOR WINDS/SEAS TO
ACCOUNT FOR BUILDING SEAS LATE THURSDAY. TIGHT PRESSURE GRADIENT
BEHIND THE COLD FRONT WILL KEEP W/NW WINDS ELEVATED TO 15-20 KTS
NEARSHORE AND UP TO 20-25 KTS OFFSHORE FOR MUCH OF THE LATE WEEK.
THIS WILL EVENTUALLY BUILD SEAS UP TO 7-8 FT OFFSHORE DURING THIS
TIMEFRAME...SO HAVE THEREFORE EXTENDED THE SCA OUT THROUGH FRI NIGHT
FOR THE OFFSHORE WATERS. WINDS AND SEAS THEN EXPECTED TO DECREASE
SLIGHTLY INTO THE WEEKEND.
&&
.FIRE WEATHER...DRIER AIR WILL BUILD IN BEHIND THE FRONT INTO FRIDAY
AND BE SLOWLY MODIFIED INTO THE WEEKEND. MIN RH VALUES IN THE
MID/UPPER 30S WILL BE POSSIBLE ACROSS THE AREA FRI AFT...HOWEVER IF
RH FALLS BELOW CRITICAL LEVELS DURATION IS EXPECTED TO ONLY LAST A
COUPLE HOURS. STILL...WESTERLY WIND AROUND 10-15 MPH COULD POSE AN
ELEVATED FIRE WEATHER THREAT. WILL NOT ISSUE A WATCH AT THIS
TIME...BUT SITUATION WILL NEED TO BE MONITORED.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 61 66 40 65 / 60 30 0 0
MCO 60 67 42 65 / 60 30 0 0
MLB 63 72 41 65 / 50 40 10 0
VRB 64 73 43 66 / 40 40 10 0
LEE 59 65 41 64 / 60 30 0 0
SFB 60 67 41 65 / 60 30 0 0
ORL 60 67 43 65 / 60 30 0 0
FPR 63 74 42 67 / 40 40 10 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 4 AM EST
SATURDAY FOR WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD
COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET
TO JUPITER INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA
BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...GLITTO
LONG TERM....WEITLICHHazardous weather outlook, Jan 5, 5:21 AM EST, 10 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 521 AM EST WED JAN 5 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-052100- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 521 AM EST WED JAN 5 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A PASSING UPPER DISTURBANCE LATE TONIGHT COMBINED WITH A STRONG JET STREAM AND AVAILABLE MOISTURE WILL LEAD TO A SLIGHT CHANCE FOR THUNDERSTORMS OVER NORTH CENTRAL FLORIDA LATE TONIGHT. THE ENVIRONMENT FOR A FEW STORMS WILL EXIST DURING THE OVERNIGHT HOURS MAINLY FROM VOLUSIA...SEMINOLE...ORANGE AND LAKE COUNTIES NORTHWARD. ISOLATED LIGHTNING STRIKES WILL BE THE THE MAIN HAZARD. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY WILL BE IN EFFECT TONIGHT BEYOND 20 MILES FROM THE COAST DUE TO STRONG WESTERLY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PASSAGE OF A COLD FRONT THURSDAY WILL INCREASE OFFSHORE WINDS INTO SMALL CRAFT ADVISORY CRITERIA FOR THE OFFSHORE WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. PENDERGRAST
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 5, 3:47 AM EST | Small Craft Advisory for Winds | MLB | 12 hr | |
| Jan 5, 6:18 PM EST | Special Weather Statement | MLB | Volusia | 42 min |
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.